MathSciNet Relay Station
MathSciNet bibliographic data
MR436294 60F15
Móricz, F. The strong laws of large numbers for quasi-stationary sequences. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 38 (1977), no. 3, 223–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement